Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Rogers-Ramanujan computer searches
Authors

James McLaughlin
Andrew V. Sills
Peter Zimmer
Journal / Anthology

JOURNAL OF SYMBOLIC COMPUTATION
Year: 2009
Volume: 44
Issue: 8
Page range: 1068-1078
Description

We describe three computer searches (in PARI/GP, Maple, and Mathematica, respectively) which led to the discovery of a number of identities of Rogers-Ramanujan type and identities of false theta functions. (C) 2009 Elsevier Ltd. All rights reserved.
Subjects

*Applied Mathematics > Computer Science
*Mathematics
*Unclassified
Keywords

Bailey pairs, False theta functions, Rogers-Ramanujan identities, q-series, q-WZ certification, q-Zeilberger algorithm